RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 113, Number 2, Pages 287–290 (Mi dan21712)  

MECHANICS

Integrability of equations of motion of a solid around a fixed point under the action of a central Newtonian field of force

V. V. Beletskii

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (382 kB)

Bibliographic databases:
Presented: . . 
Received: 09.09.1956

Citation: V. V. Beletskii, “Integrability of equations of motion of a solid around a fixed point under the action of a central Newtonian field of force”, Dokl. Akad. Nauk SSSR, 113:2 (1957), 287–290

Citation in format AMSBIB
\Bibitem{Bel57}
\by V.~V.~Beletskii
\paper Integrability of equations of motion of a solid around a fixed point under the action of a central Newtonian field of force
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 113
\issue 2
\pages 287--290
\mathnet{http://mi.mathnet.ru/dan21712}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0092352}
\zmath{https://zbmath.org/?q=an:0078.37702}


Linking options:
  • http://mi.mathnet.ru/eng/dan21712
  • http://mi.mathnet.ru/eng/dan/v113/i2/p287

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:48
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020